I read the comment about prolong erections which my cause future damage to my manhood. Is that true? If so I have to get off the asap!
Im a soldier with mild PTSD. I take it for sleep problems due to my many combat infantrydeployments?
- 29 Feb 2012 by solejurboi
- 3 Mar 2012
- post traumatic stress disorder, sleep disorders, sleep, erection
Added 29 Feb 2012:
I take trazadone for a sleep aid. I workout heavy so muscle soreness is common. I do wake up 2/3 am on some nights nd can't fall back to sleep. Is this also common. Will stop useage is manhood is threatened...
Added 29 Feb 2012:
I take trazadone for a sleep aid. I workout heavy so muscle soreness is common. I do wake up 2/3 am on some nights nd can't fall back to sleep. Is this also common. Will stop useage if manhood is threatened...
The fact that there is a black box warning for possibly causing suicidal ideation(and a myriad of other side effects) doesnt bother you but if it affects your Willie all bets are off, huh? Sorry for teasing, I couldnt resist. I've been around men all my life and your sex's great attachment to that particular organ still astounds me!! All teasing aside, if you have been taking this medication for a while and priapism hasnt happened yet then it is unlikely to happen. Priapism is a persistent, often painful erection lasting more than 4 hours in duration. The priapism erection is not associated with sexual activity and is not relieved by orgasm. It occurs when blood flows into the penis but is not adequately drained. It is just something to be aware of, like any side effect and if it occurs you should seek medical help for it.
Priapism, if it goes on too long, can cause permanent damage to the penis so it is an emergency if it occurs, because of the pressure and lack of blood flow. But like other side effects, many people take a drug for years and have absolutely no side effects. If you have been on this drug for a while with no ill effects then it is likely nothing to worry about because, as I said, it probably would have occured already if this was going to be an issue for you. If you do ever find priapism occuring seek help immediately. It is your decision on what you want to do. If the medication is helping, you have to be the one to decide if it is worth the risk. I beleive there is a long acting form of this medication if it is not keeping you asleep all night. There are also other drugs for insomnia available. You should talk to your prescriber about it. If you are too embarrased to mention the priapism, you can always just say that the many side effects are of concern to you. Thanks to you for your service to our country and I apologize again for teasing you! :) I hope you find the uninterrupted sleep you need soon!
Just wanted to let you know 1) thanks for all you do and all that you have had to sacrifice for the rest of us, you are appreciated and I hope desperately that our government will take care of you guys when all is said and done AND 2) there are numerous sleep meds that your doctor could try you on as long as they don't conflict with any other meds you take... Lunesta, Restoril, Ambien, just to name a few. Melatonin might work for you as well. Just some other options to consider. Thanks again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Post Traumatic Stress Disorder - Does PTSD have to go on forever? I've been battling flashbacks and?
Posted 18 Feb 2010 • 1 answer
Posted 11 Feb 2011 • 1 answer
Posted 18 Apr 2013 • 5 answers
Posted 4 Jun 2013 • 7 answers
Posted 16 Jun 2013 • 3 answers